# SDR P5CA9701678

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON Q-FLANGE OF NR 3 ENGINE TURBINE EXHAUST CASE AT 1:30 O'CLOCK.  WELD REPAIR MADE PER BOEING PROCESS 5975.  INSPECTED WELD PER BOEING SOPM 20-20-02.
